# SDR SIMA20190324001

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 33,551 hours, 29,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67367
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT OVERWING EMERGENCY LIGHTS INOP. C/A-REPLACED THE NR 4 EMERGENCY BATTERY IAW AMM 33-50-04. BATTERY CHARGER ASSY P/N 11-0049 S/N 24703.
